# SDR SWIA200515971

- Difficulty date: December 6, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 3,540 hours, 2,975 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Damaged
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STALL FAIL MSG ON STALL TEST.  PUSHER DOES NOT ACTUATE.  REPAIRED WIRING AT GROUND STUD N1728 IAW 20-00-00 AND WDM 27-35-00 SHEET 6 OF 11 PAGE 4.  OPERATIONAL CHECK GOOD IAW MM 27-35-01.
